# SDR ASAA2023052243328

- Difficulty date: May 22, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 46,279 hours, 13,677 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010380
- Part serial: DD454949U
- Condition: Out Of Limits
- Location: #2 Engine
- Part time: 56,686 hours, 16,845 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA TASK CARD 78472010 #2 ENGINE FAN LUBE DUE TO WEAR OUT OF LIMITS ON 20 FAN BLADES IN AREA W, REQUIRES REPLACEMENT OF ALL FAN BLADES , ALL PLATFORMS AND ALL SPACERS. GROUNDED - YES. REF ASA TASK CARD 78472010 #2 ENGINE FAN LUBE REMOVED AND REPLACED ALL PLATFORMS, ALL SPACERS, AND ALL FAN BLADES #2 ENGINE DURING TASK CARD 78472010, REF ASA LOG PAGES 60589045,60589046,60589047,60589048,60589049,60555600,AND60555604 FOR ROTABLE FAN BLADE REPLACEMENT.
